# SDR DALA2016022301309

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221ER HAS AREAS OF CORROSION ON FWD END OF PANEL. REMOVED CORROSION FROM FLOOR PANEL 221ER.  PANEL WAS OUT OF LIMITS.  NEW PANEL WAS LOCATED AND DRILLED TO FIT ACFT IAW DWG 9957828, REV AB ID:1 FRAME 2 OF 3, PANEL WAS TREATED & PRIMED AND TOPCOATED IAW 51-10-04-06-0, PAGE 21, PARAGRAPH 22, 51-10-04-06-0 PG 17, PARA 21 AMM-51-10-00-370-803.
